# SDR SWAA2016101908929

- Difficulty date: October 14, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 33,926 hours, 16,932 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5214
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE INTERCOSTAL CRACKED AT BS 278, UPPER FLANGE.  R&R INTERCOSTAL PER SRM.
